MAUDE Adverse Event Report: BOSTON SCIENTIFIC COSTA RICA TRANSEND 14 FLOPPY 300CM; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC COSTA RICA TRANSEND 14 FLOPPY 300CM; WIRE, GUIDE, CATHETER
Catalog Number M003468150
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a left middle cerebral artery (mca) stenosis case, subject guidewire could not be delivered in proximal of microcatheter.After removing it out, subject guidewire was found fractured.The fractured part was removed successfully, and the procedure was completed successfully with another device.No further information is available.
 
Additional Manufacturer Narrative
There are controls in the manufacturing process to ensure the product met specifications upon release.The subject guidewire was not returned for analysis; therefore, physical as well as a functional testing could not be performed.The reported event is covered in the device direction for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information provided by the customer indicated that the device was prepared for use as per the directions for use.There was no damage noted to the packaging prior to opening the packaging.The device was confirmed to be in good condition during preparation/prior to use on the patient.The continuous flush was set up and maintained throughout the clinical procedure.While there are a number of potential causes for the reported issue, because the device was not returned and review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned.
 
Event or Problem Description

Brand Name
TRANSEND 14 FLOPPY 300CM
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC COSTA RICA
coyol facility, 2546 first st.
propark free zone
alajuela 20101
CS  20101
Manufacturer (Section G)
BOSTON SCIENTIFIC COSTA RICA
coyol facility, 2546 first st.
propark free zone
alajuela 20101
CS   20101
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key20031273
Report Number3008853977-2024-00027
Device Sequence Number6404811
Product Code DQX
UDI-Device Identifier08714729441748
UDI-Public(01)08714729441748(17)250423(10)31485580
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K022357
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2025
Device Catalogue NumberM003468150
Device Lot Number31485580
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/26/2024
Supplement Date Received by Manufacturer10/28/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON (UNKNOWN); EXCELSIOR SL-10 MICROCATHETER (STRYKER); STENT (UNKNOWN)
Patient Age76 YR
Patient SexMale
Patient Weight62 KG
Patient RaceAsian